MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 54/28

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 54/28
Model Number 01.26.2854MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2025.(b)(4) items manufactured and released on 20-oct-2020.Expiration date: 2025-10-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: cup: versafitcup 01.26.54mb acetabular shell ø 54 (k083116) lot.163912.Batch review performed on 23 may 2025: (b)(4) items manufactured and released on 11-oct-2016.Expiration date: 2021-09-28.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2017.On (b)(6) 2017, the patient came in reporting of pain.The surgeon revised the stem, head and liner.The surgeon used another company's stem with a medacta head and liner.The surgery was completed successfully.On (b)(6) 2024, the patient came in reporting pain due to a broken stem.The surgeon revised the competitor stem and revised the medacta head and liner.The surgery was completed successfully.On (b)(6) 2025, the patient came in reporting pain due to the head dislocating from the versafitcup dm shell.The surgeon revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
D9.Corrected because on the 10th of july we have received the information that the device is not available for evaluation.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
VERSAFITCUP DOUBLE MOBILITY HC LINER Ø 54/28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22201170
Report Number3005180920-2025-00531
Device Sequence Number17813032
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Model Number01.26.2854MHC
Device Lot Number2007573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown